# SDR AALA20110404SFO02

- Difficulty date: April 3, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 31,832 hours, 13,339 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXIT DOOR INDICATOR LIGHT INOPERATIVE.  RECONNECTED WIRING TO LIGHT ASSEMBLY.  OPS CHECK NORMAL.
